# SDR 142604082006

- Difficulty date: April 8, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 5,193 hours, 2,591 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 50041
- Part serial: 390128
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NWS FAIL MESSAGE APPEARS RIGHT BEFORE T/O.
